# SDR FDEA200903100876

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B5377012200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME 34,STRINGER 16 - FRAME HAS CHAFE MARK ON OUTSIDE RADIUS OF CORNER. .187 IN DIA BY .075 DEEP FRAME THICKNESS AT .245 INCH.  BLENDED AREA AND PERFORMED REPAIR AT FR 34, STRINGER 16 LT IAW EA 6-5310-124228, RELEASE DATE 18 FEBRUARY, 2009.
